RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 818–824 (Mi de6538)  

Ordinary Differential Equations

Qualitative differential games in a class of $E$-strategies

G. V. Tomskii

Yakutsk State University

Full text: PDF file (784 kB)

English version:
Differential Equations, 1988, 24:5, 538–542

Bibliographic databases:
UDC: 517.977.8
Received: 23.09.1985

Citation: G. V. Tomskii, “Qualitative differential games in a class of $E$-strategies”, Differ. Uravn., 24:5 (1988), 818–824; Differ. Equ., 24:5 (1988), 538–542

Citation in format AMSBIB
\Bibitem{Tom88}
\by G.~V.~Tomskii
\paper Qualitative differential games in a class of $E$-strategies
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 818--824
\mathnet{http://mi.mathnet.ru/de6538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951247}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 538--542


Linking options:
  • http://mi.mathnet.ru/eng/de6538
  • http://mi.mathnet.ru/eng/de/v24/i5/p818

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019